Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 28, 2015, 5:33 PM CDT for Pecos County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 5:33 PM CDT (22:33 UTC)
- Expired
- May 28, 2015, 6:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 115 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 12:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2845 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS54 KMAF 282233
SVRMAF
TXC371-282330-
/O.NEW.KMAF.SV.W.0182.150528T2233Z-150528T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
533 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
* UNTIL 630 PM CDT
* AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
FORT STOCKTON...AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GIRVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3077 10233 3078 10284 3101 10281 3109 10239
3107 10233 3106 10231
TIME...MOT...LOC 2231Z 263DEG 15KT 3089 10270
HAIL...1.50IN
WIND...60MPH
$$
DH1 follow-up statement
858
WWUS54 KMAF 282259
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
559 PM CDT THU MAY 28 2015
TXC371-282330-
/O.CON.KMAF.SV.W.0182.000000T0000Z-150528T2330Z/
PECOS TX-
559 PM CDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PECOS
COUNTY UNTIL 630 PM CDT...
AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST
OF GIRVIN...AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GIRVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3103 10232 3103 10231 3077 10233 3078 10277
3102 10273 3109 10239 3106 10232 3105 10231
TIME...MOT...LOC 2259Z 263DEG 15KT 3090 10256
HAIL...1.50IN
WIND...60MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:19 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 28, 2:19 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT Thu May 28 2015
.DISCUSSION...
Storms are currently developing and moving across the area with some
storms becoming severe. A Tornado Watch is in effect for the whole
CWA. There is an abundance of moisture in the atmosphere with CAPE
values up to 4000 J/kg in some areas. Bulk shear values are also
around 35 kts or higher and mid-level lapse rates are not quite as
impressive as earlier but still good. Shortwaves are also expected
to move over the area today at the base of an upper level trough
that is moving over the Upper Midwest. Given these conditions,
expect thunderstorms to continue to develop and move across the CWA
through this evening into the overnight hours. Some of these storms
may become severe with large hail, damaging winds, and heavy rain
being the main threats although an isolated tornado is possible. The
GFS and ECMWF indicate heavy rain across the eastern half of the CWA
at 06z tonight but the NAM12 only has a little precipitation across
southern portions of Terrell County. Decided to favor the GFS and
ECMWF and issued a Flash Flood Watch until 10z for the southeastern
Permian Basin and the Lower Trans Pecos. The precipitation is
expected to mostly be out of the area by 12z Friday.
The upper level trough will still be over the Upper Midwest on
Friday and a dryline will be across the Permian Basin and Lower
Trans Pecos by Friday afternoon. The NAM12 is showing CAPE values
of 3000 to 4000 east of the dryline during the afternoon and
mid-level lapse rates of 8.5+ degrees C/km across most of the CWA.
Bulk shear values do not look as impressive with values only getting
up to 30 kts across a few areas with lesser values elsewhere. Given
these conditions, thunderstorms with severe weather will be possible
again on Friday although do not expect widespread thunderstorm
development with the models only producing isolated convection.
Temperatures on Friday are expected to warm up to near normal with a
surface trough developing across southeast New Mexico and along/west
of the Upper Trans Pecos.
A cold front associated with the passing upper trough will move into
the area on Saturday. Increased chances of showers and
thunderstorms are expected along this front as lift over the area
increases. Heavy rain may be a concern with this precipitation with
great moisture and lift present. Temperatures will cool on Saturday
by about 10 degrees from the previous day behind the front with the
increase in cloud cover and precipitation. Rain and storms will
remain possible across the higher terrain on Sunday afternoon as a
result of the front. Temperatures on Sunday are expected to remain
cool as the surface ridge will be near the area. Rain chances
will still be present but will significantly decrease Monday through
the middle of next week as an upper ridge builds over the region.
Temperatures will also increase to near normal values during this
time.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 66 91 66 78 / 50 20 50 40
BIG SPRING TX 68 88 66 78 / 70 20 60 50
CARLSBAD NM 60 94 63 81 / 20 10 40 30
DRYDEN TX 70 91 72 83 / 60 20 30 50
FORT STOCKTON TX 66 94 65 83 / 60 20 30 50
GUADALUPE PASS TX 60 89 59 74 / 10 10 20 30
HOBBS NM 62 90 61 75 / 40 20 50 30
MARFA TX 53 89 56 80 / 20 20 20 50
MIDLAND INTL AIRPORT TX 68 89 67 80 / 60 20 50 50
ODESSA TX 67 89 66 80 / 60 20 50 50
WINK TX 66 95 68 83 / 40 20 40 40
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through late tonight FOR THE FOLLOWING ZONES...
Crane...Ector...Glasscock...Midland...Pecos...Reagan...
Terrell...Upton.
&&
72/80
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 28, 2:20 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CDT THU MAY 28 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 220 PM CDT THU MAY 28 2015 /120 PM MDT THU MAY 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS AFTERNOON AND TONIGHT... ESPECIALLY OVER THE PERMIAN BASIN AND TRANS PECOS. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL... DAMAGING WIND... AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL 8 PM CDT/7 PM MDT. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE... ESPECIALLY OVER THE CENTRAL PERMIAN BASIN AND LOWER TRANS PECOS. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND. ANY STORM THAT DEVELOPS MAY HAVE SMALL HAIL...GUSTY WIND...AND LOCALLY HEAVY RAIN. A FEW STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND... AND POSSIBLY A TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED NOW ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 28, 5:09 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 509 PM CDT THU MAY 28 2015 TXZ062-063-069-070-282300- GLASSCOCK-MIDLAND-REAGAN-UPTON- 509 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHERN UPTON...NORTHWESTERN REAGAN...SOUTHEASTERN MIDLAND AND SOUTHWESTERN GLASSCOCK COUNTIES UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF MIDKIFF AT 508 PM CDT...MOVING EAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. GUSTY WIND MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3173 10162 3136 10160 3139 10220 3171 10221 TIME...MOT...LOC 2208Z 270DEG 30KT 3155 10200
Special weather statement, May 28, 5:14 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
514 PM CDT THU MAY 28 2015
TXZ048-282245-
SCURRY-
514 PM CDT THU MAY 28 2015
...STRONG THUNDERSTORMS ACROSS EASTERN SCURRY COUNTY THROUGH 600 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
GUSTY WINDS... HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3258 10109 3295 10112 3297 10099 3297 10066
3296 10065 3287 10065 3259 10066
TIME...MOT...LOC 2213Z 230DEG 14KT 3279 10091
STROBINLocal storm report, May 28, 5:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 7 E BALMORHEA 30.98N 103.62W
05/28/2015 E0.88 INCH REEVES TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN MILE MARKERS 212 AND 214 ON
INTERSTATE 10.
&&
ANDREW.ARNOLDSpecial weather statement, May 28, 5:17 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
517 PM CDT THU MAY 28 2015
TXZ058-075-282245-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
517 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN PECOS AND SOUTHEASTERN REEVES COUNTIES UNTIL 545 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL REEVES COUNTY AT
517 PM CDT...MOVING EAST AT 25 MPH. PENNY SIZE HAIL IS POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3122 10319 3110 10305 3092 10313 3095 10352
3107 10355
TIME...MOT...LOC 2217Z 258DEG 23KT 3103 10343Local storm report, May 28, 5:26 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD ODESSA 31.85N 102.37W
05/28/2015 ECTOR TX SOCIAL MEDIA
6 INCHES TO 1 FOOT OF WATER OVER THE ROAD AT THE
INTERSECTION OF WEST COUNTY ROAD AND UNIVERSITY.
&&
ANDREW.ARNOLDSpecial weather statement, May 28, 5:26 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 526 PM CDT THU MAY 28 2015 TXZ075-282300- PECOS- 526 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 526 PM CDT...MOVING EAST AT 20 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3102 10233 3077 10247 3078 10285 3102 10279 TIME...MOT...LOC 2226Z 273DEG 19KT 3090 10271
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:29 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 31 min |
| May 27, 7:59 PM CDT | Tornado Warning | MAF | Pecos | 46 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 47 min |
| May 27, 8:35 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 55 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| May 27, 8:55 PM CDT | Tornado Warning | MAF | Pecos | 21 min |
| May 27, 9:00 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 12 min |
| May 27, 9:25 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 27 min |
| May 27, 9:30 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 4 hr |
| May 27, 9:34 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 56 min |
| May 27, 9:41 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 41 min |
| May 27, 10:32 PM CDT | Special Weather Statement | MAF | Scurry | 28 min |
| May 28, 1:04 PM CDT | Special Weather Statement | MAF | Reeves | 26 min |
| May 28, 1:22 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 53 min |
| May 28, 1:30 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 45 min |
| May 28, 1:49 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| May 28, 2:01 PM CDT | Special Weather Statement | MAF | Andrews | 29 min |
| May 28, 2:08 PM CDT | Flash Flood Watch | MAF | Crane, Ector, Glasscock, Midland, Pecos, Reagan and 2 more | 8 hr |
| May 28, 2:17 PM CDT | Special Weather Statement | MAF | Reeves | 13 min |
| May 28, 2:20 PM CDT | Special Weather Statement | MAF | Yoakum | 25 min |
| May 28, 2:27 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 63 min |
| May 28, 2:42 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 28, 2:46 PM CDT | Special Weather Statement | MAF | Dawson | 29 min |
| May 28, 2:54 PM CDT | Special Weather Statement | MAF | Andrews, Dawson | 21 min |
| May 28, 3:24 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 66 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 45 min |
| May 28, 3:40 PM CDT | Tornado Warning | MAF | Borden | 35 min |
| May 28, 4:00 PM CDT | Tornado Warning | MAF | Borden | 30 min |
| May 28, 4:17 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 28, 4:18 PM CDT | Special Weather Statement | MAF | Reeves | 27 min |
| May 28, 4:27 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 48 min |
| May 28, 4:31 PM CDT | Special Weather Statement | MAF | Crane | 29 min |
| May 28, 4:36 PM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| May 28, 4:40 PM CDT | Special Weather Statement | MAF | Midland | 50 min |
| May 28, 4:48 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 42 min |
| May 28, 5:05 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 55 min |
| May 28, 5:09 PM CDT | Special Weather Statement | MAF | Upton | 51 min |
| May 28, 5:14 PM CDT | Special Weather Statement | MAF | Scurry | 31 min |
| May 28, 5:17 PM CDT | Special Weather Statement | MAF | Reeves | 28 min |
| May 28, 5:26 PM CDT | Special Weather Statement | MAF | Pecos | 34 min |
| May 28, 5:33 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 20 min |
| May 28, 5:37 PM CDT | Special Weather Statement | MAF | Pecos | 23 min |
| May 28, 5:42 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Upton | 3 hr |
| May 28, 6:06 PM CDT | Special Weather Statement | MAF | Glasscock | 39 min |
| May 28, 6:17 PM CDT | Special Weather Statement | MAF | Pecos | 28 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 62 min |
| May 28, 6:29 PM CDT | Flash Flood Warning | MAF | Howard, Mitchell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.